# SDR SWIA2019122747191

- Difficulty date: November 7, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 169-173
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS CRACKED AT THE TRU DOOR AFT LATCH.  CRACK IS APPROX 3/4 INCH LONG.  REMOVED AND REPLACED SKIN  AT THE TRU DOOR AFT LATCH.  BS 169 AND 173.5 IAW SRM. AND DRAWING.
